Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

18 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935864
Regularity for multi-phase variational problems
De Filippis C, Oh J (2019)
JOURNAL OF DIFFERENTIAL EQUATIONS 267(3): 1631-1670.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2931539
Dirichlet form associated with the $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
Electronic Journal of Probability 23: 78.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920359
Lattice approximation to the dynamical $\phi_{3}^{4}$ model
Zhu R, Zhu X (2018)
The Annals of Probability 46(1): 397-455.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912351
Intrinsic scaling properties for nonlocal operators
Kaßmann M, Mimica A (2017)
JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY 19(4): 983-1011.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2910486
STOCHASTIC VARIATIONAL INEQUALITIES AND REGULARITY FOR DEGENERATE STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS
Gess B, Röckner M (2017)
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY 369(5): 3017-3045.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904084
Strong uniqueness for SDEs in Hilbert spaces with nonregular drift
Da Prato G, Flandoli F, Röckner M, Veretennikov AY (2016)
The Annals of Probability 44(3): 1985-2023.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2641804
The Fourier restriction norm method for the Zakharov-Kuznetsov equation
Gruenrock A, Herr S (2014)
Discrete and Continuous Dynamical Systems - Series A 34(5): 2061-2068.
PUB | DOI | WoS | arXiv
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2717681
Integro-Differential Equations with Nonlinear Directional Dependence
Kaßmann M, Rang M, Schwab RW (2014)
Indiana University Mathematics Journal 63(5): 1467-1498.
PUB | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2560131
Analysis of jump processes with nondegenerate jumping kernels
Kaßmann M, Mimica A (2013)
Stochastic Processes And Their Applications 123(2): 629-650.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2625589
Local Regularity for Parabolic Nonlocal Operators
Felsinger M, Kaßmann M (2013)
Communications In Partial Differential Equations 38(9): 1539-1573.
PUB | DOI | WoS
 
2013 | Bielefelder E-Dissertation | PUB-ID: 2610415
Regularity results for nonlocal fully nonlinear elliptic equations
Rang M (2013)
Bielefeld: Universitätsbibliothek.
PUB | PDF
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2454701
Regularity analysis for stochastic partial differential equations with nonlinear multiplicative trace class noise
Jentzen A, Röckner M (2012)
Journal of Differential Equations 252(1): 114-136.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2536060
Strong solutions for stochastic partial differential equations of gradient type
Gess B (2012)
Journal of Functional Analysis 263(8): 2355-2383.
PUB | DOI | WoS
 
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592060
The final form of Tao's inequality relating conditional expectation and conditional mutual information
Ahlswede R (2007)
ADVANCES IN MATHEMATICS OF COMMUNICATIONS 1(2): 239-242.
PUB | DOI | WoS
 
2007 | Bielefelder E-Dissertation | PUB-ID: 2306199
The Jacobson topology of Prim* L¹(G) for exponential Lie groups
Ungermann O (2007)
Bielefeld (Germany): Bielefeld University.
PUB | PDF
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597497
Quasi-regular Dirichlet forms and L-p-resolvents on measurable spaces
Beznea L, Boboc N, Röckner M (2006)
Potential Analysis 25(3): 269-282.
PUB | DOI | WoS
 
2001 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1615560
On regularity of transition probabilities and invariant measures of singular diffusions under minimal conditions
Bogachev VI, Krylov NV, Röckner M (2001)
Communications in Partial Differential Equations 26(11-12): 2037-2080.
PUB | WoS
 
1997 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1627480
Berry-Esseen bounds for statistics of weakly dependent samples
Bentkus V, Götze F, Tikhomirov A (1997)
BERNOULLI 3(3): 329-349.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="regularity"

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung